@article{Yajima1984, author = {Yajima, Yukinobu}, journal = {Fundamenta Mathematicae}, keywords = {P-space; topological games; winning strategy}, language = {eng}, number = {1}, pages = {31-40}, title = {Notes on topological games}, url = {http://eudml.org/doc/211498}, volume = {121}, year = {1984}, }
TY - JOUR AU - Yajima, Yukinobu TI - Notes on topological games JO - Fundamenta Mathematicae PY - 1984 VL - 121 IS - 1 SP - 31 EP - 40 LA - eng KW - P-space; topological games; winning strategy UR - http://eudml.org/doc/211498 ER -